Skip to main content

ERA Chair in Mathematical Statistics and Data Science for the University of Luxembourg

Deliverables

Strategic Research Programme – initial version

Strategic Research Programme – initial version

Strategic Research Programme - midterm version

Strategic Research Programme midterm version

Searching for OpenAIRE data...

Publications

From robust tests to Bayes-like posterior distributions

Author(s): Baraud, Yannick
Published in: arXiv, 2021
Publisher: arXiv

Local asymptotics of cross-validation in least-squares density estimation

Author(s): Maillard, Guillaume
Published in: arXiv, 2, 2021
Publisher: arXiv

Robust Estimation in Finite Mixture Models

Author(s): Lecestre, Alexandre
Published in: arXiv, 2021
Publisher: arXiv

Robust Bayes-Like Estimation: Rho-Bayes estimation

Author(s): Yannick Baraud, Lucien Birgé
Published in: arxiv.org, 2020
Publisher: arxiv.org

Estimating the number of infected persons

Author(s): Y. Baraud, I. Nourdin, G. Peccati
Published in: arxiv.org, 2020
Publisher: arxiv.org

Robust Estimation of a Regression Function in Exponential Families

Author(s): Baraud, Yannick; Chen, Juntong
Published in: arXiv, 2020
Publisher: arXiv

Tests and estimation strategies associated to some loss functions

Author(s): Yannick Baraud
Published in: Mathematical Methods of Statistics, 1, 2021, ISSN 0178-8051
Publisher: Springer Verlag
DOI: 10.1007/s00440-021-01065-1

Kernel Selection in Nonparametric Regression

Author(s): Hélène Halconruy; Nicolas Marie
Published in: Mathematical Methods of Statistics, 1, 2021, ISSN 1066-5307
Publisher: Allerton Press Inc.
DOI: 10.3103/s1066530720010044

Multivariate central limit theorems for averages of fractional Volterra processes and applications to parameter estimation

Author(s): Ivan Nourdin, David Nualart, Rola Zintout
Published in: Statistical Inference for Stochastic Processes, 19/2, 2016, Page(s) 219-234, ISSN 1387-0874
Publisher: Kluwer Academic Publishers
DOI: 10.1007/s11203-015-9125-x

Autoregressive Moving Average Infinite Hidden Markov-Switching Models

Author(s): Luc Bauwens, Jean-François Carpantier, Arnaud Dufays
Published in: Journal of Business & Economic Statistics, 35/2, 2017, Page(s) 162-182, ISSN 0735-0015
Publisher: American Statistical Association
DOI: 10.1080/07350015.2015.1123636

Distributional Transformations Without Orthogonality Relations

Author(s): Christian Döbler
Published in: Journal of Theoretical Probability, 30/1, 2017, Page(s) 85-116, ISSN 0894-9840
Publisher: Kluwer Academic Publishers
DOI: 10.1007/s10959-015-0646-4

The Gamma Stein equation and noncentral de Jong theorems

Author(s): Christian Döbler, Giovanni Peccati
Published in: Bernoulli, 24/4B, 2018, Page(s) 3384-3421, ISSN 1350-7265
Publisher: Chapman & Hall
DOI: 10.3150/17-bej963

Convexity of probit weights

Author(s): Martin Schumann, Gautam Tripathi
Published in: Statistics & Probability Letters, 143, 2018, Page(s) 81-85, ISSN 0167-7152
Publisher: Elsevier BV
DOI: 10.1016/j.spl.2018.07.022

Large portfolio risk management and optimal portfolio allocation with dynamic elliptical copulas

Author(s): Xisong Jin, Thorsten Lehnert
Published in: Dependence Modeling, 6/1, 2018, Page(s) 19-46, ISSN 2300-2298
Publisher: De Gruyter
DOI: 10.1515/demo-2018-0002

Robust Inference for Inverse Stochastic Dominance

Author(s): Francesco Andreoli
Published in: Journal of Business & Economic Statistics, 36/1, 2017, Page(s) 146-159, ISSN 0735-0015
Publisher: American Statistical Association
DOI: 10.1080/07350015.2015.1137758

Joint signature of two or more systems with applications to multistate systems made up of two-state components

Author(s): Jean-Luc Marichal, Pierre Mathonet, Jorge Navarro, Christian Paroissin
Published in: European Journal of Operational Research, 263/2, 2017, Page(s) 559-570, ISSN 0377-2217
Publisher: Elsevier BV
DOI: 10.1016/j.ejor.2017.06.022

A simple consistent test of conditional symmetry in symmetrically trimmed tobit models

Author(s): Tao Chen, Gautam Tripathi
Published in: Journal of Econometrics, 198/1, 2017, Page(s) 29-40, ISSN 0304-4076
Publisher: Elsevier BV
DOI: 10.1016/j.jeconom.2016.12.003

Gaussian phase transitions and conic intrinsic volumes: Steining the Steiner formula

Author(s): Larry Goldstein, Ivan Nourdin, Giovanni Peccati
Published in: The Annals of Applied Probability, 27/1, 2017, Page(s) 1-47, ISSN 1050-5164
Publisher: Institute of Mathematical Statistics
DOI: 10.1214/16-aap1195

Quantitative de Jong theorems in any dimension

Author(s): Christian Döbler, Giovanni Peccati
Published in: Electronic Journal of Probability, 22/0, 2017, ISSN 1083-6489
Publisher: Institute of Mathematical Statistics
DOI: 10.1214/16-ejp19

Gaussian approximation of nonlinear statistics on the sphere

Author(s): Solesne Bourguin, Claudio Durastanti, Domenico Marinucci, Giovanni Peccati
Published in: Journal of Mathematical Analysis and Applications, 436/2, 2016, Page(s) 1121-1148, ISSN 0022-247X
Publisher: Academic Press
DOI: 10.1016/j.jmaa.2015.12.036

U-Statistics on the Spherical Poisson Space

Author(s): Solesne Bourguin, Claudio Durastanti, Domenico Marinucci, Giovanni Peccati
Published in: Stochastic Analysis for Poisson Point Processes, 7, 2016, Page(s) 295-310, ISBN 978-3-319-05232-8
Publisher: Springer International Publishing
DOI: 10.1007/978-3-319-05233-5_9

Stochastic Analysis for Poisson Point Processes

Author(s): Edited by Giovanni Peccati and Matthias Reitzner.
Published in: 2016, ISBN 978-3-319-05233-5
Publisher: Springer
DOI: 10.1007/978-3-319-05233-5